# SDR AALA20161010003

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 11,889 hours, 4,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY IS MISSING EMERGENCY EXIT SIGN.  REPLACED EXIT SIGN AND ACCOMPLISHED AN OPS CHECK IAW AMM 33-51-01. SYSTEM CHECKED NORMAL.
